# SDR C2XA07CL094

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 22,002 hours, 16,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2038 THE CREW REPORTED THE EMERGENCY EXIT PATH LIGHTING STRIP WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
